# SDR ASAA2012070992515

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 18,797 hours, 5,685 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTS OPS CHECK.  FOUND LEFT AFT BATTERY PACK INOP/FAILED TEST.  R & R LEFT AFT BATTERY PACK.  OPS CHECKED GOOD.  REF AMM 33-51-06-960-805.
